MathSciNet Relay Station
MathSciNet bibliographic data
MR2680427 60G18 (28A80 60D05)
Beliaev, Dmitri; Smirnov, Stanislav Random conformal snowflakes. Ann. of Math. (2) 172 (2010), no. 1, 597–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement